# SDR COEA2016010302801

- Difficulty date: January 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571304202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING CTR FUSELAGE RT UPPER SKIN PANEL, BETWEEN FRAMES 23B - 23C, STRINGER 10 - 10A.  REPAIR IAW SRAS CE 363 16 9925 DATED 1 29 2016.
